Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
MCP91

Anyone Have Minimal Side Effects From Low Dose

Recommended Posts

Tomorrow I am going to the doctor to try and get on a low dose coarse of accutane since my acne is not yet severe.

I don't care about muscle pain or extreme dryness. I am worried about getting bad breakouts. What is your experience from taking a low dose of accutane, how long where you on it, did you break out very bad? Please share.

Share this post


Link to post
Share on other sites

How much do you weight?

If you're on a low dose coarse and healthy then muscle pain shouldn't be an issue. You will get a breakout no matter what, it can't really be avoided. The best thing you can do is don't stress and don't drink or other things that can damage your liver stuff haha.

Share this post


Link to post
Share on other sites

How much do you weight?

If you're on a low dose coarse and healthy then muscle pain shouldn't be an issue. You will get a breakout no matter what, it can't really be avoided. The best thing you can do is don't stress and don't drink or other things that can damage your liver stuff haha.

About 145 pounds and healthy. I never drink alcohol, just lots of water and sometimes a coffee.

Share this post


Link to post
Share on other sites

How much do you weight?

If you're on a low dose coarse and healthy then muscle pain shouldn't be an issue. You will get a breakout no matter what, it can't really be avoided. The best thing you can do is don't stress and don't drink or other things that can damage your liver stuff haha.

About 145 pounds and healthy. I never drink alcohol, just lots of water and sometimes a coffee.

You should be good then =]

Share this post


Link to post
Share on other sites

I'm on 20mg a day, and the side effects don't bother me at all now. Just the common dry lips (big deal!), I'm losing a little more hair when showering, and the occasional back pains when leaning too fast. You'll be fine! Accutane does miracles!

Share this post


Link to post
Share on other sites

I take 20mg a day and I am at exactly 4 months today. I weigh 160 lbs and am a 20 year old male. I can tell you are seriously worried about a breakout, but you shouldn't let that stop you. I never got an "initial breakout", and unlike the person above said, you aren't guaranteed to breakout from accutane. I did get occasional pimples throughout the first 3 months, but it's more like your skin is purging out pimples that would be coming out anyways.

Side Effects: The first few weeks I experienced a lot of fatigue. I felt sluggish and tired most of the day, It's much better now. Chapped lips and dry skin, mostly face hands and arms. My lower back has some aches but that's probably from sitting on the computer/playing video games. I wear contacts, so by the end of the day my eyes are a little dryer than usual. I take a supplement called "Hydraplenish" which features hyaluronic acid and collagen. This naturally moisturizes the skin and eyes and joints which is perfect to battle what accutane does to your body.

As you can see, my side effects are there, but minimal. Would you take dry skin, chapped lips, and some back pain for a clear face?

I have been far from a saint while taking accutane too. I drink every weekend, eat fast food often, your normal college kid lifestyle. I do take Fish Oil, HA, Zinc and B Vitamins daily, and I'm not recommending living like this while you take accutane, but It's nice living my normal life, while taking accutane and being zit-free.

Share this post


Link to post
Share on other sites

if u are on the low dose .. (ive been on 2 3 corses now 1 was high dosage and the 2 low dosages ) i find if you take double your dosage in the 1st week or 2.. its really kick starts it off.. so you dont get the break out... and now i only take 1 or 2 tablets a week which maintains the dryness and very clear complexion... side effects.... clicking joints (like theyve dried out) but no pain!! this is probaly through the 1st higher dose of 40mg every day for 3 months tho... dry skin and very dry eyes.... .. my advice to you would be use simple moistuiser... as its wont iritate the skin so you can put loads on... and if you dont want to lose hair which i did on the higher corse then seriously moisturise your scalp and dont shampoo your hair that often just conditioner ...this is 1 side effect that worries me as i lost alot of hair in the high dose!!! x

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×